MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number ETN
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Visual Impairment (2138); Eye Pain (4467); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned.Investigation of this event is in progress.Recall of device is underway.
 
Event or Problem Description
It was reported that approximately 3 weeks after implantation of an intraocular lens (iol) into the right eye, the patient presented with inflammation.Slit lamp findings were 1+ cell in a/c and trace flare.Patient's bcva dropped from 20/25 to 20/30.Patient has had persistent inflammation, eye pain and hazy vision since.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).The patient was treated with imprism.Five months and one week after implantation, the iol was explanted and another model multifocal iol was implanted.The patient's current outcome is unknown.
 
Additional Manufacturer Narrative
Updated b5, g3, h2 and h6.
 
Event or Problem Description
The explanting doctor reported that the tass resolved after treatment.The patient's outcome was fluctuation vision and refraction, likely surface related.M/r: -1.50+1.00x130, ucdva: 20/70-1, bcdva: 20/40- s.(b)(6) 2025.

Brand Name
ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park place blvd
clearwater, FL 33759
7277246600
MDR Report Key21896496
Report Number0001313525-2025-00086
Device Sequence Number3442907
Product Code MFK
UDI-Device Identifier10757770640840
UDI-Public(01)10757770640840(17)270930(11)241016(10)3Q27223
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETN
Device Catalogue NumberETNU150+195
Device Lot Number3Q27223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEALON.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale